Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 138, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Nov 22, 2014, 4:07 PM CST for Kinney County, Maverick County, Val Verde County, Texas. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 22, 2014, 4:07 PM CST (22:07 UTC)
- Expired
- Nov 22, 2014, 5:00 PM CST
- In force
- 53 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Kinney County, TX, Maverick County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 43 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 22, 4:17 PM CST | TSTM WND GST 53 | Del Rio, TX | |
| Nov 22, 4:17 PM CST | HAIL 0.5 | Del Rio, TX | |
| Nov 22, 4:45 PM CST | TSTM WND GST 50 | 2 Se Brackettville, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 22, 3:06 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 10.1 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 359 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
547
WUUS54 KEWX 222207
SVREWX
TXC271-323-465-222300-
/O.NEW.KEWX.SV.W.0138.141122T2207Z-141122T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
407 PM CST SAT NOV 22 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KINNEY COUNTY...
MAVERICK COUNTY...
EXTREME SOUTHERN VAL VERDE COUNTY...
* UNTIL 500 PM CST.
* AT 401 PM CST...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM AMISTAD
VILLAGE TO 11 MILES SOUTH OF DEL RIO TO 18 MILES WEST OF
QUEMADO...AND MOVING EAST AT 25 MPH. VERY HEAVY RAINS CAN ALSO
BE EXPECTED.
* SOME LOCATIONS IN THE WARNING INCLUDE AMANDA...NORMANDY...
STANDART...DARLING...PALOMA...SPOFFORD...BRACKETTVILLE AND ALAMO
VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2886 10061 2891 10065 2910 10069 2917 10079
2920 10078 2925 10083 2937 10103 2947 10104
2955 10033 2880 10031
TIME...MOT...LOC 2206Z 270DEG 22KT 2944 10095 2922 10083
2910 10084 2898 10089
$$1 follow-up statement
540
WWUS54 KEWX 222228
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
428 PM CST SAT NOV 22 2014
TXC271-323-465-222300-
/O.CON.KEWX.SV.W.0138.000000T0000Z-141122T2300Z/
KINNEY TX-VAL VERDE TX-MAVERICK TX-
428 PM CST SAT NOV 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR MAVERICK...EXTREME SOUTHERN VAL VERDE AND WESTERN KINNEY
COUNTIES...
AT 424 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES NORTH OF LAUGHLIN AFB TO 16 MILES WEST OF SPOFFORD TO 11 MILES
NORTH OF QUEMADO TO 6 MILES NORTHWEST OF QUEMADO...MOVING EAST AT 25
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AMANDA...NORMANDY...LAUGHLIN AFB AUX FIELD...DARLING...PALOMA...
BRACKETTVILLE AND ALAMO VILLAGE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
AND VERY HEAVY RAINS ARE OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CST
SATURDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2886 10061 2891 10065 2910 10069 2917 10079
2920 10078 2925 10083 2937 10103 2947 10104
2955 10033 2880 10031
TIME...MOT...LOC 2227Z 270DEG 22KT 2945 10076 2923 10064
2911 10065 2899 10070
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 22, 3:49 PM CST, 18 minutes earlier.
Area forecast discussion, Nov 22, 3:49 PM CST, 18 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 349 PM CST SAT NOV 22 2014 ...THE RISK OF SEVERE WEATHER AND HEAVY RAIN CONTINUES THROUGH THIS EVENING... .SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... STRONG STORMS AND HEAVY RAIN WILL CONTINUE TO AFFECT MAINLY THE EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE NEXT SEVERAL HOURS. THE THREAT FOR STRONG TO SEVERE WEATHER STILL EXISTS THROUGH THIS EVENING. A SECOND ROUND OF SHOWERS AND STORMS CURRENTLY ONGOING ACROSS THE SERRANIAS DEL BURRO (NORTHEAST MEXICO) IS FORECAST TO PUSH EASTWARD AND ACROSS MOST OF SOUTH CENTRAL TEXAS THIS EVENING. THE HRRR AND TECH-TECH HIRES MODELS DEVELOP AN MCS AROUND 23Z/5 PM THIS AFTERNOON WHILE A LINE OF SHOWERS AND STORMS FORM AHEAD OF A SURFACE CONVERGENCE ZONE (WARM SECTOR). IF THIS SCENARIO PANS OUT...STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THE RIO GRANDE...ESPECIALLY ALONG AND WEST OF ROCKSPRINGS TO HONDO TO PEARSALL LINE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 PM TONIGHT FOR THE AREA ABOVE MENTIONED. MAIN WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. CAN'T RULE OUT AN ISOLATED TORNADO OR TWO. SOME OF THESE STRONG STORMS WILL PRODUCE HEAVY DOWNSPOURS WITH RAINFALL ACCUMULATIONS UP TO ONE INCH PER HOUR. THE MCS IS FORECAST TO COMBINE WITH THE SHOWERS AND STORMS EXPECTED TO FORM ALONG THE CONVERGENCE ZONE AND MOVE EAST IN A LINEAR FASHION...AFFECTING THE I-35 CORRIDOR AROUND 8 OR 9 PM THIS EVENING. BY 9 PM...THE SYSTEM IS LIKELY TO TRANSITION TO A HEAVY RAIN PRODUCER WITH STRONGER STORMS CAPABLE OF PRODUCING LARGE HAIL. THE LINE OF STORMS WILL QUICKLY PUSH TO THE EAST BY MIDNIGHT TONIGHT WITH RAIN CHANCES COMING TO AN END ACROSS THE ENTIRE AREA BY 2 OR 3 AM SUNDAY. NEW RAINFALL AMOUNTS FOR THE TONIGHT PERIOD COULD RANGE FROM 1 TO 2 INCHES AND UP TO 3 INCHES IN ISOLATED PLACES. ON SUNDAY...EXPECT MOSTLY SUNNY/CLEAR SKIES ACROSS SOUTH CENTRAL TEXAS WITH BREEZY CONDITIONS. A PACIFIC COLD FRONT WILL PUSH ACROSS THE REGION SUNDAY NIGHT INTO MONDAY. && .LONG TERM (MONDAY THROUGH SATURDAY)... THE WEATHER IS EXPECTED TO BE FAIRLY QUIET FOR MUCH OF NEXT WEEK. A WEAK FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SUNDAY. THIS FRONT IS IN RESPONSE TO AN UPPER LEVEL TROUGH MOVING THROUGH THE PLAINS. THE WEATHER FOR THANKSGIVING SHOULD BE PRETTY SEASONAL WITH HIGHS IN THE 60S AND LOWS IN THE 30S/40S. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 55 78 45 64 40 / 60 0 - - - AUSTIN BERGSTROM INTL AIRPORT 54 77 43 64 37 / 70 0 - - - NEW BRAUNFELS MUNI AIRPORT 55 79 45 66 40 / 60 0 - - - BURNET MUNI AIRPORT 52 75 42 62 38 / 50 0 - - - DEL RIO INTL AIRPORT 50 78 46 65 38 / 20 0 - - - GEORGETOWN MUNI AIRPORT 54 75 43 62 38 / 60 0 - - - HONDO MUNI AIRPORT 49 77 42 65 37 / 50 0 - - - SAN MARCOS MUNI AIRPORT 53 78 44 65 39 / 70 0 - - - LA GRANGE - FAYETTE REGIONAL 57 78 46 64 40 / 90 0 - - - SAN ANTONIO INTL AIRPORT 54 78 46 66 41 / 50 0 - - - STINSON MUNI AIRPORT 54 79 46 66 41 / 60 0 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...24 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...00
Hazardous weather outlook, Nov 22, 12:30 PM CST, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1230 PM CST SAT NOV 22 2014 TXZ171>173-183>194-202>209-217>225-228-231300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1230 PM CST SAT NOV 22 2014 ...ALL OF SOUTH CENTRAL TEXAS EXCEPT THE NORTHEAST COUNTIES ARE UNDER A SLIGHT RISK FOR SEVERE WEATHER... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TODAY AND TONIGHT. A STRONG UPPER LEVEL STORM SYSTEM WILL BRING STRONG AND POSSIBLY SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL TEXAS THROUGH LATE THIS AFTERNOON OR EARLY EVENING. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE OVER SOME AREAS. HOWEVER...LATEST RADAR TRENDS AND HIRES SOLUTIONS ARE INDICATING HEAVY RAIN ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE REST OF THIS AFTERNOON. WITH RADAR RAIN RATES OF 2 TO 4 INCHES PER HOUR OVER NORTHEAST COMAL AND SOUTHEAST HAYS COUNTIES...EXIST THE POTENTIAL FOR LOCALIZED FLOODING. HEAVY RAINS ARE EXPECTED THROUGH LATE THIS AFTERNOON OR EARLY EVENING WITH RAINFALL AMOUNTS GENERALLY RANGING FROM 1 TO 3 INCHES WITH UP TO 5 INCHES OVER ISOLATED SPOTS. MAKE SURE TO STAY WEATHER AWARE TODAY DURING THIS POTENTIAL SEVERE/HEAVY RAIN WEATHER EPISODE. MAKE SURE TO PAY ATTENTION TO YOUR TRUSTED WEATHER SOURCES...MAKE SURE BATTERIES ARE FRESH IN WEATHER RADIOS...AND BE PREPARED TO TAKE SHELTER IMMEDIATELY IF OUTDOORS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE LATE MORNING THROUGH LATE EVENING HOURS.
In the hours before
Special weather statement, Nov 22, 2:14 PM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
214 PM CST SAT NOV 22 2014
TXZ224-225-222115-
DE WITT-LAVACA-
214 PM CST SAT NOV 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR LAVACA AND EASTERN DEWITT
COUNTIES UNTIL 315 PM CST...
AT 212 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF YOAKUM...MOVING NORTHEAST AT
30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HALLETTSVILLE...
EZZELL...
SUBLIME...
HOPE...
SWEET HOME...
KOERTH...
MONT...
WORTHING...
WIED...
VIENNA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2908 9701 2915 9720 2962 9699 2963 9685
2959 9682 2959 9680 2954 9674 2942 9663
2939 9662
TIME...MOT...LOC 2014Z 214DEG 28KT 2922 9706Special weather statement, Nov 22, 2:23 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
223 PM CST SAT NOV 22 2014
TXZ209-222045-
FAYETTE-
223 PM CST SAT NOV 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE COUNTY UNTIL 245
PM CST...
AT 220 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
GIDDINGS TO 6 MILES NORTHWEST OF FAYETTEVILLE TO WEIMAR...AND MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
FAYETTEVILLE...
ROUND TOP...
WALHALLA...
WALDECK...
WARRENTON...
REK HILL...
WILLOW SPRINGS...
WINEDALE...
CARMINE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2972 9678 3007 9693 3016 9677 3015 9672
3017 9668 3016 9666 3011 9662 3008 9663
3006 9661 2996 9657
TIME...MOT...LOC 2023Z 233DEG 34KT 3008 9684 2998 9673
2973 9669Local storm report, Nov 22, 2:28 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
228 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM FLASH FLOOD 3 NE ONION CREEK 30.17N 97.75W
11/22/2014 TRAVIS TX CITY OFFICIAL
PLEASANT VALLEY RD BETWEEN THORNWOOD DR AND VINE HILL
DR CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1400704
CVPLocal storm report, Nov 22, 2:41 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
241 PM CST SAT NOV 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM FLASH FLOOD 3 ESE SUNSET VALLEY 30.21N 97.77W
11/22/2014 TRAVIS TX EMERGENCY MNGR
LOW WATER CROSSING ON WASSON RD CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1400705
CVPSpecial weather statement, Nov 22, 2:53 PM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 253 PM CST SAT NOV 22 2014 TXZ173-222115- WILLIAMSON- 253 PM CST SAT NOV 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILLIAMSON COUNTY UNTIL 315 PM CST... AT 248 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR HUTTO...OR NEAR TAYLOR...MOVING NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GRANGER... TAYLOR... WATERLOO... STATE HIGHWAY 29... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3082 9752 3073 9728 3049 9746 3054 9759 TIME...MOT...LOC 2051Z 204DEG 34KT 3062 9747
Special weather statement, Nov 22, 3:39 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
339 PM CST SAT NOV 22 2014
TXZ183-202-222245-
KINNEY-VAL VERDE-
339 PM CST SAT NOV 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN VAL VERDE AND
SOUTHWESTERN KINNEY COUNTIES UNTIL 445 PM CST...
AT 338 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AMISTAD VILLAGE TO
29 MILES WEST OF QUEMADO...AND MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
DEL RIO...
AMISTAD VILLAGE...
LAUGHLIN AFB...
AMANDA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2947 10063 2911 10068 2911 10073 2917 10079
2920 10078 2923 10081 2926 10087 2934 10096
2935 10100 2947 10110 2946 10111 2948 10114
TIME...MOT...LOC 2139Z 268DEG 26KT 2943 10106 2886 10109The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 8:29 PM CST | Special Weather Statement | EWX | Blanco | 31 min |
| Nov 21, 9:05 PM CST | Special Weather Statement | EWX | Burnet | 40 min |
| Nov 21, 9:44 PM CST | Special Weather Statement | EWX | Burnet | 61 min |
| Nov 22, 10:25 AM CST | Special Weather Statement | EWX | Blanco | 35 min |
| Nov 22, 11:04 AM CST | Special Weather Statement | EWX | Blanco | 26 min |
| Nov 22, 11:20 AM CST | Special Weather Statement | EWX | Hays | 25 min |
| Nov 22, 11:37 AM CST | Special Weather Statement | EWX | Burnet | 38 min |
| Nov 22, 11:50 AM CST | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe, Hays | 2 hr |
| Nov 22, 11:50 AM CST | Special Weather Statement | EWX | Comal, Hays | 40 min |
| Nov 22, 12:02 PM CST | Special Weather Statement | EWX | Gonzales | 43 min |
| Nov 22, 12:28 PM CST | Special Weather Statement | EWX | DeWitt | 62 min |
| Nov 22, 12:33 PM CST | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Nov 22, 12:46 PM CST | Special Weather Statement | EWX | Hays | 44 min |
| Nov 22, 12:58 PM CST | Special Weather Statement | EWX | Burnet | 62 min |
| Nov 22, 1:13 PM CST | Special Weather Statement | EWX | Lee | 62 min |
| Nov 22, 1:15 PM CST | Special Weather Statement | EWX | Travis | 60 min |
| Nov 22, 1:25 PM CST | Flash Flood Warning | EWX | Travis | 3 hr |
| Nov 22, 1:30 PM CST | Special Weather Statement | EWX | DeWitt | 60 min |
| Nov 22, 2:04 PM CST | Areal Flood Advisory | EWX | Blanco, Burnet, Travis, Williamson | 116 min |
| Nov 22, 2:11 PM CST | Special Weather Statement | EWX | Williamson | 64 min |
| Nov 22, 2:14 PM CST | Special Weather Statement | EWX | Lavaca | 61 min |
| Nov 22, 2:23 PM CST | Special Weather Statement | EWX | Fayette | 22 min |
| Nov 22, 2:32 PM CST | Areal Flood Advisory | EWX | Travis, Williamson | 103 min |
| Nov 22, 2:35 PM CST | Tornado Warning | EWX | Fayette, Lavaca | 40 min |
| Nov 22, 2:53 PM CST | Special Weather Statement | EWX | Williamson | 22 min |
| Nov 22, 3:39 PM CST | Special Weather Statement | EWX | Kinney | 66 min |
| Nov 22, 4:48 PM CST | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 57 min |
| Nov 22, 4:56 PM CST | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
| Nov 22, 5:07 PM CST | Areal Flood Advisory | EWX | Burnet | 113 min |
| Nov 22, 5:27 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Medina, Real, Uvalde | 44 min |
| Nov 22, 5:40 PM CST | Flash Flood Watch | EWX | Bastrop, Bexar, Blanco, Burnet, Caldwell, Comal and 9 more | 6 hr |
| Nov 22, 5:49 PM CST | Special Weather Statement | EWX | Maverick | 41 min |
| Nov 22, 5:55 PM CST | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.